Unique continuation with weak type lower order terms: The variable coefficient case.

Título inglés Unique continuation with weak type lower order terms: The variable coefficient case.
Título español Continuación única con términos de orden inferior de tipo débil: Caso del coeficiente variable.
Autor/es Lu, Guozhen
Organización Dep. Math. Statist. Wright. State Univ., Dayton (Ohio), Estados Unidos
Revista 0214-1493
Publicación 1995, 39 (1): 187-200, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper deals with the unique continuation problems for variable coefficient elliptic differential equations of second order. We will prove that the unique continuation property holds when the variable coefficients of the leading term are Lipschitz continuous and the coefficients of the lower order terms have small weak type Lorentz norms. This will improve an earlier result of T. Wolff in this direction.
Clasificación UNESCO 120602
Palabras clave español Ecuaciones diferenciales elípticas ; Coeficiente ; Continuidad
Código MathReviews MR1336363
Icono pdf Acceso al artículo completo